MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM*STM ST,36+8L NK,22X17X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 SROM*STM ST,36+8L NK,22X17X165; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 05/08/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised because of pain.Update rec'd 9/19/2014 - litigation alleges the patient suffers from pain.Update 21 aug 2018 (b)(4) has been re-opened due to receipt of ppf and medical records.In addition to what previously alleged, ppf alleged elevated metal ions.After review of medical records, no revision notes reported.Doi: (b)(6) 2003.Dor: (b)(6) 2013; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9134365
Report Number1818910-2019-106762
Device Sequence Number19288855
Product Code JDI
UDI-Device Identifier10603295171058
UDI-Public10603295171058
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523422
Device Lot Number1047752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight88